# SDR FDEA201710273083

- Difficulty date: October 27, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 80,655 hours, 18,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION AT LTW FIXED LEADING EDGE SKIN AT CORNER 11, FUEL ACCESS DOOR FWD INBD CORNER, FOUND CRACK APPROX 0.25 INCH IN LENGTH, AT STA XOS 611. LT WING FIXED LEADING EDGE SKIN CORNER NR 11 FUEL ACCESS DOOR FWD I/B CORNER APPROX STA XOS 611 CRACKED AREA CARRIED OUT REPAIR PER SRM 57-40-01-2R FIG 201 REPAIR 18. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
